# SDR SWIA200413864

- Difficulty date: September 26, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 6,089 hours, 4,686 cycles
- Engine: Ge CF343B1
- System (JASC): 2711 · Aileron Tab Control System
- Part: Panel
- Condition: Intermittent
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM SWITCH DOES NOT TRIM PROPERLY (INTERMITTENT).  REMOVED AND REPLACED AILERON TRIM PANEL, OPERATIONAL CHECK GOOD.
